# SDR DALA1024299868

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, AFTER REMOVAL OF CANTED FRAME FOUND MISDRILLED HOLES IN WEB AT BS 1245.  REPAIRED IAW SRM 51-30-2, SRM 51-30-5 AND DWG 9911858.
